# SDR AALA200800310

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 64,718 hours
- System (JASC): 4990 · APU Oil System
- Part: Magnetic Plug
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EWR INFLIGHT T1883/13FEB - CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF.  RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  FOUND AUXILLIARY POWER UNIT (APU) LEAKING OIL AT OIL TANK MAGNETIC PLUG.  REPLACED O-RINGS ON MAGNETIC PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
